# SDR 06FDEA00019

- Difficulty date: January 4, 2006
- Submitted: January 13, 2006
- Operation: Air carrier
- Aircraft: N191FE
- Make and model: Boeing 727-100
- Aircraft serial: 19084
- Aircraft time: 68,632 hours, 50,815 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Dented
- Location: Bs 493
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTED STRINGER AT STA 493, STR 8RT.  *S/D*  REPAIRED STRINGER PER SRM 53-10-3.
